# SDR AALA20100310LGA01

- Difficulty date: March 9, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 73,599 hours, 32,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHT SYSTEM FOUND AFT CABIN OVERHEAD AND AFT ACCESSORY COMPARTMENT (CATWALK AND INTERIOR TAIL CONE AREA) OVERHEAD EMERGENCY LIGHTS INOPERATIVE. RESEATED AND SECURED BATTERY PACKS IN AFT RIGHT LAVATORY OVERHEAD PANEL.  ALL EMERGENCY LIGHTS CHECK NORMALLY DURING TEST.
